Exact and Solitary Wave Solutions to the Generalized Fifth-order KdV Equation by Using the Modified Simple Equation Method
Applied and Computational Mathematics
Volume 4, Issue 3, June 2015, Pages: 122-129
Received: Apr. 10, 2015; Accepted: Apr. 21, 2015; Published: Apr. 30, 2015
Views 4253      Downloads 267
Authors
M. Ashrafuzzaman Khan, Department of Applied Mathematics, University of Rajshahi, Rajshahi, Bangladesh
M. Ali Akbar, Department of Applied Mathematics, University of Rajshahi, Rajshahi, Bangladesh
Article Tools
Follow on us
Abstract
Although the modified simple equation (MSE) method effectively provides exact traveling wave solutions to nonlinear evolution equations (NLEEs) in the field of engineering and mathematical physics, it has some limitations. When the balance number is greater than one, usually the method does not give any solution. In this article, we have exposed a process how to implement the MSE method to solve NLEEs for balance number two. In order to verify the process, the generalized fifth-order KdV equation has been solved. By means of this scheme, we found some fresh traveling wave solutions to the above mentioned equation. When the parameters receive special values, solitary wave solutions are derived from the exact solutions. We analyze the solitary wave properties by the graphs of the solutions. This shows the validity, usefulness, and necessity of the process.
Keywords
MSE Method, Nonlinear Evolution Equations, Solitary Wave Solutions, Exact Solutions, Generalized Fifth-Order Kdv Equation
To cite this article
M. Ashrafuzzaman Khan, M. Ali Akbar, Exact and Solitary Wave Solutions to the Generalized Fifth-order KdV Equation by Using the Modified Simple Equation Method, Applied and Computational Mathematics. Vol. 4, No. 3, 2015, pp. 122-129. doi: 10.11648/j.acm.20150403.14
References
[1]
M.J. Ablowitz and P.A. Clarkson, “Soliton, nonlinear evolution equations and inverse scattering”, Cambridge University Press, New York, 1991.
[2]
R. Hirota, “The direct method in soliton theory”, Cambridge University Press, Cambridge, 2004.
[3]
C. Rogers and W.F. Shadwick, “Backlund transformations and their applications”, Vol. 161 of Mathematics in Science and Engineering, Academic Press, New York, USA, 1982.
[4]
L. Jianming, D. Jie and Y. Wenjun, “Backlund transformation and new exact solutions of the Sharma-Tasso-Olver equation”, Abstract Appl. Analysis, 2011 (2011) Article ID 935710, 8 pages.
[5]
V.B. Matveev and M.A. Salle, “Darboux transformation and solitons”, Springer, Berlin, 1991.
[6]
J. Weiss, M. Tabor and G. Carnevale, “The Painlevé property for partial differential equations”, J. Math. Phys., 24 (1982),pp. 522-526.
[7]
A.M. Wazwaz, “Partial Differential equations: Method and Applications”, Taylor and Francis, 2002.
[8]
M.A. Helal and M.S. Mehana, “A comparison between two different methods for solving Boussinesq-Burgers equation”, Chaos, SolitonsFract., 28 (2006),pp. 320-326.
[9]
D.D. Ganji, “The application of He’s homotopy perturbation method to nonlinear equations arising in heat transfer”, Phys. Lett. A, 355 (2006), pp. 137-141.
[10]
D.D. Ganji, G.A. Afrouzi and R.A. Talarposhti, “Application of variational iteration method and homotopy perturbation method for nonlinear heat diffusion and heat transfer equations”, Phys. Lett. A, 368 (2007), pp. 450-457.
[11]
G. Xu, “An elliptic equation method and its applications in nonlinear evolution equations”, Chaos, SolitonsFract., 29 (2006), pp. 942-947.
[12]
E. Yusufoglu and A. Bekir, “Exact solution of coupled nonlinear evolution equations”, Chaos, solitonsFract., 37 (2008), pp. 842-848.
[13]
T.L. Bock and M.D. Kruskal, “A two-parameter Miura transformation of the Benjamin-Ono equation”, Phys. Lett. A, 74 (1979),pp. 173-176.
[14]
A.M. Wazwaz, A sine-cosine method for handle nonlinear wave equations, Appl. Math. Comput. Modeling, 40 (2004) 499-508.
[15]
E. Yusufoglu, and A. Bekir, “Solitons and periodic solutions of coupled nonlinear evolution equations by using sine-cosine method”, Int. J. Comput. Math., 83 (12) (2006), pp. 915-924.
[16]
M. Wang, “Solitary wave solutions for variant Boussinesq equations”, Phy. Lett. A, 199 (1995),pp. 169-172.
[17]
W. Malfliet and W. Hereman, “The tanh method II: Perturbation technique for conservative systems”, Phys. Scr., 54 (1996), pp. 563-569.
[18]
H.A. Nassar, M.A. Abdel-Razek and A.K. Seddeek, “Expanding the tanh-function method for solving nonlinear equations”, Appl. Math., 2 (2011),pp. 1096-1104.
[19]
A.J.M. Jawad, M.D. Petkovic, P. Laketa and A. Biswas, “Dynamics of shallow water waves with Boussinesq equation”, ScientiaIranica, Trans. B: Mech. Engr., 20(1) (2013), pp. 179-184.
[20]
M.A. Abdou, “The extended tanh method and its applications for solving nonlinear physical models”, Appl. Math. Comput., 190 (1) (2007),pp. 988-996.
[21]
N. Taghizadeh and M. Mirzazadeh, “The first integral method to some complex nonlinear partial differential equations”, J. Comput. Appl. Math., 235 (2011),pp. 4871-4877.
[22]
M.L. Wang and X.Z. Li, “Extended F-expansion method and periodic wave solutions for the generalized Zakharov equations”, Phys. Lett. A, 343 (2005), pp. 48-54.
[23]
Sirendaoreji, “Auxiliary equation method and new solutions of Klein-Gordon equations”, Chaos, SolitionsFract., 31 (2007), pp. 943-950.
[24]
A.L. Guo and J. Lin, “Exact solutions of (2+1)-dimensional HNLS equation”, Commun. Theor. Phys., 54 (2010), pp. 401-406.
[25]
S.T. Mohyud-Din, , M.A. Noor and K.I. Noor, “Modified variational iteration method for solving sine-Gordon equations”, World Appl. Sci. J., 6 (7) (2009), pp. 999-1004.
[26]
H. Triki, A. Chowdhury and A. Biswas, “Solitary wave and shock wave solutions of the variants of Boussinesq equation”, U.P.B. Sci. Bull., Series A, 75(4) (2013),pp. 39-52.
[27]
H. Triki, A.H. Kara and A. Biswas, “Domain walls to Boussinesq type equations in (2+1)-dimensions”, Indian J. Phys., 88(7) (2014),pp. 751-755.
[28]
J.H. He and X.H. Wu, “Exp-function method for nonlinear wave equations”, Chaos, SolitonsFract., 30 (2006),pp. 700-708.
[29]
H. Naher, A.F. Abdullah and M.A. Akbar, “New traveling wave solutions of the higher dimensional nonlinear partial differential equation by the Exp-function method”, J. Appl. Math.,2012 (2012) Article ID 575387, 14 pages.
[30]
M. Wang, X. Li and J. Zhang, “The -expansion method and traveling wave solutions of nonlinear evolution equations in mathematical physics”, Phys. Lett. A, 372 (2008), pp. 417-423.
[31]
J. Zhang, F. Jiang and X. Zhao, “An improved -expansion method for solving nonlinear evolution equations”, Inter. J. Comput. Math., 87(8) (2010),pp. 1716-1725.
[32]
J. Feng, W. Li and Q. Wan, “Using -expansion method to seek the traveling wave solution of Kolmogorov-Petrovskii-Piskunov equation”, Appl. Math. Comput., 217 (2011),pp. 5860-5865.
[33]
M.A. Akbar, N.H.M. Ali and E.M.E. Zayed, “Abundant exact traveling wave solutions of the generalized Bretherton equation via -expansion method”, Commun. Theor. Phys., 57 (2012),pp. 173-178.
[34]
R. Abazari, “The -expansion method for Tziteica type nonlinear evolution equations”, Math. Comput. Modelling, 52 (2010), pp. 1834-1845.
[35]
M.A. Akbar, N.H.M. Ali and S.T. Mohyud-Din, “Further exact traveling wave solutions to the (2+1)-dimensional Boussinesq and Kadomtsev-Petviashvili equation”, J. Comput. Analysis Appl., 15 (3) (2013),pp. 557-571.
[36]
A.J.M. Jawad, M.D. Petkovic and A. Biswas, “Modified simple equation method for nonlinear evolution equations”, Appl. Math. Comput., 217 (2010), pp. 869-877.
[37]
E.M.E. Zayed and S.A.H. Ibrahim, “Exact solutions of nonlinear evolution equations in mathematical physics using the modified simple equation method”, Chin. Phys. Lett., 29(6) (2012), 060201.
[38]
K. Khan, M.A. Akbar and M.N. Alam, “Traveling wave solutions of the nonlinear Drinfel’d-Sokolov-Wilson equation and modified Benjamin-Bona-Mahony equations”, J. Egyptian Math. Soc., 21 (2013),pp. 233-240.
[39]
K. Khan and M. A. Akbar, “Exact and solitary wave solutions for the Tzitzeica-Dodd-Bullough and the modified Boussinesq-Zakharov-Kuznetsov equations using the modified simple equation method”, Ain Shams Engr. J., 4 (2013), pp. 903-909.
[40]
K. Khan and M.A. Akbar, “Traveling wave solutions of some coupled nonlinear evolution equations”, ISRN Math. Phys., 2013 (2013) Art. ID 685736, 8 pages.
[41]
K. Khan and M.A. Akbar, “Application of -expansion method to find the exact solutions of modified Benjamin-Bona-Mahony equation”, World Appl. Sci. J., 24(10) (2013),pp. 1373-1377.
[42]
M.G. Hafez, M.N. Alam and M.A. Akbar, “Traveling wave solutions for some important coupled nonlinear physical models via the coupled Higgs equation and the Maccari system”, J. King Saud Univ.-Sci., 27 (2015), pp.105-112.
[43]
M.A. Salam, “Traveling wave solution of modified Liouville equation by means of modified simple equation method”, ISRN Appl. Math., Vol. 2012, Article ID 565247, 4 pages.
[44]
E.M.E. Zayed and A.H. Arnous, “Exact traveling wave solutions of nonlinear PDEs in mathematical physics using the modified simple equation method”, Appl. Appl. Math.: An Int. J., 8(2) (2013), pp. 553-572.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186